# SDR CALA2016122701173

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 10,821 hours, 3,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Broken
- Location: Seat 20abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20ABC FWD RED EMERGENCY LIGHT FOUND TO BE INOPERATIVE WITH A BROKEN CONNECTOR ANGLE ON INBOUND.  OPS CHECKED.  REMOVED AND REPLACED BROKEN ANGLE ASSY AND OPS CHECKED GOOD IAW AMM 33-51-11.   PLASTIC RETAINER ANGLE BROKEN, LIGHT ASSY WAS FUNCTIONAL.
